# SDR ASOA20130808357T

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 29,196 hours, 16,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 14525991603
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION FOUND AT THE BOTTOM OF LT CARBON FIBER FRAME SUPPORT AT FRAME 61.  MX REMOVED DOUBLER ALODINED AND INSTALL A NEW DOUBLER IAW SRM 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
